# SDR CALA2017061901921

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 48,465 hours, 21,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8236
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS BATTERY CAPACITY TEST FAILED. EPSU LT EMER LIGHT REPLACED EPSU & BATTERY LT MID CABIN. OP CKS GOOD.
